# SDR C2XA95CL118

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 7000700959
- Condition: Failed
- Location: Nr 2
- Part time: 10,602 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3595 - EWR-EWR - NR 2 AIR DATA COMPUTER FAILED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 2 AIR DATA COMPUTER IAW ATR JIC 34-11-81.  OPERATIONAL AND LEAK CHECKS GOOD.  (M)
